International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 962807 | https://doi.org/10.1155/S0161171286000388

D. Nikolic-Despotovic, A. Takaci, "On the distributional Stieltjes transformation", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 962807, 5 pages, 1986. https://doi.org/10.1155/S0161171286000388

On the distributional Stieltjes transformation

Received10 Jan 1984
Revised24 Jun 1985

Abstract

This paper is concerned with some general theorems on the distributional Stieltjes transformation. Some Abelian theorems are proved.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads497
Citations